# SDR CALA2017112504206

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407517
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT COVE SKIN HAS CRACK AT O/B OF I/B SLAT TRACK FWD MOUNT FITTING. REMOVED DAMAGE AND REPAIRED NR1 SLAT COVE SKIN O/B OF I/B SLAT TRACK FWD MOUNT IAW SRM 57-43-01 FIG 201 REPAIR 4 PG 201-20 5.
